hrcak mascot   Srce   HID

Izvorni znanstveni članak

Harmonic number sums in closed form

Anthony Sofo ; Victoria University College, Victoria University,Melbourne City, Australia

Puni tekst: engleski, pdf (215 KB) str. 335-345 preuzimanja: 1.327* citiraj
APA 6th Edition
Sofo, A. (2011). Harmonic number sums in closed form. Mathematical Communications, 16 (2), 335-345. Preuzeto s https://hrcak.srce.hr/74877
MLA 8th Edition
Sofo, Anthony. "Harmonic number sums in closed form." Mathematical Communications, vol. 16, br. 2, 2011, str. 335-345. https://hrcak.srce.hr/74877. Citirano 19.09.2019.
Chicago 17th Edition
Sofo, Anthony. "Harmonic number sums in closed form." Mathematical Communications 16, br. 2 (2011): 335-345. https://hrcak.srce.hr/74877
Harvard
Sofo, A. (2011). 'Harmonic number sums in closed form', Mathematical Communications, 16(2), str. 335-345. Preuzeto s: https://hrcak.srce.hr/74877 (Datum pristupa: 19.09.2019.)
Vancouver
Sofo A. Harmonic number sums in closed form. Mathematical Communications [Internet]. 2011 [pristupljeno 19.09.2019.];16(2):335-345. Dostupno na: https://hrcak.srce.hr/74877
IEEE
A. Sofo, "Harmonic number sums in closed form", Mathematical Communications, vol.16, br. 2, str. 335-345, 2011. [Online]. Dostupno na: https://hrcak.srce.hr/74877. [Citirano: 19.09.2019.]

Sažetak
We extend some results of Euler related sums. Integral and closed form representation of sums with products of harmonic numbers and cubed binomial coefficients are developed in terms of Polygamma functions. The given representations are new.

Ključne riječi
polylogarithms; harmonic numbers; integral representations; binomial coefficients

Hrčak ID: 74877

URI
https://hrcak.srce.hr/74877

Posjeta: 1.534 *